# SDR UPS05845657

- Difficulty date: October 1, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fs960 Lbl57-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CORROSION UNDER DOUBLER ON LT W/W CEILING STA 960 LBL 57-62, CORROSION AT SAME LOCATION IN MAIN CABIN UNDER FLOORBEAM.  REMOVED MLG LT WHEEL WELL HORIZ. PRESSURE PANEL WEB AT FS 960 LBL 57-62 IAW SAA SK 866-832452, AND UPS EO FABRICATED AND INSTALLED PRESSURE PANEL, REPAIR DOUBLERS, FINGER DOUBLERS AND SPLICE REPAIRS IAW EO, AND SAA SK 866-832452.
